# SDR GTIA2020032335115

- Difficulty date: March 19, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 1,259 hours, 474 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"(SDR ITEM)
 AT FL 300 ODOR REPORTED BY F/A @ MID CABIN.-APPLIED TSM 05-50-00-810-831-A NO FUME DETECTED. APPLIED AEROTRACER UNIT , NO FUME DETECTED.AS A PRECAUTION R/R RECIRCULATION FILTER CARTRIDGE IAW AMM 21-21-41.MOC NOTIFIED.ALSO ACCOMLISHED ENG RUN IAW AMM 71-00-00, ALL NORMAL FUME NOT DETECTED."
